MathSciNet Relay Station
MathSciNet bibliographic data
MR1405731 (97i:11108) 11R18 (11R47)
Anderson, Greg W. Another look at the index formulas of cyclotomic number theory. J. Number Theory 60 (1996), no. 1, 142–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement